# SDR 97ZZZX4970

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 37510007
- Condition: Collapsed
- Location: Aux Fuel
- Part time: 2 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY FUEL TANK COLLAPSED DUE TO VACUUM FROM FUEL TRANSFER TO MAIN TANK.  UPON INVESTIGATION, FOUND MASKING TAPE WAS PLUGGING THE VENT STANDPIPE APPARENTLY TO PREVENT PAINT FROM ENTERING THE VENT TUBE WHEN THE TANK WAS PAINTED BY THE MANUFACTURER.  AIRCRAFT WAS LANDED WITHOUT INCIDENT.
